# SDR FDEA200901070067

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 21,949 hours, 11,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL 1500' AGL, MASTER CAUTION EQUIP BAY SMOKE INDICATION.  DECLARED EMERGENCY RAN ECAM & LANDED.  INDICATION WENT AWAY SHORTLY INTO PROCEDURE & NO SMOKE SEEN OR SMELLED.  INSPECTED E/E BAY & NO EVIDENCE OF SMOKE OR FUMES. 12WA REPLACED.  FOUND NO EVIDENCE OF MOISTURE FROM OVERHEAD IN E/E BAY.  AFTER ENG RUN, NOTICED STRONG OIL ODOR IN CABIN & COCKPIT, CHANGED COALESCER SOCKS PER MM 21-51-16-3.  RAN ENGINES PER JRH AGAIN & ODOR CLEARED.  ODOR PRESENT AGAIN AFTER APU BLEED OPENED.  CLOSED APU BLEED & CONTINUED ENG RUN TO CLEAR DUCTS.  AVIONICS SMOKE DETECTOR REPLACED, RAN ENGS WITH PACKS ON FOR APPROX. 20 MIN. NO SMOKE ALERTS OR ODOR .  OK FOR SERVICE.
